MathSciNet Relay Station
MathSciNet bibliographic data
MR982333 14H40 (14H30)
Debarre, Olivier Sur les variétés de Prym des courbes tétragonales. (French) [Prym varieties of tetragonal curves] Ann. Sci. École Norm. Sup. (4) 21 (1988), no. 4, 545–559.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement